# SDR FOTR2019813696

- Difficulty date: November 26, 2010
- Submitted: November 26, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FOTR) CRACK AROUND BOLT HOLE, FLOORBEAM RBL 12 AT FS 950D.  C/W HFEC INSPECTED IAW NDTM PT6. 51-00-00, FIG 23. CRACK NOTED AT FASTENER HOLE. TRIMMED OUT DAMAGE AREA DIM. 4" X 2" IAW SRM 53-10-8, FIG 3 FAB.  FLOORBEAM REPAIR UPPER CORD MAT USED BAC1505-100617 7075-T6. PO 20172134, DIM 16" LONG FAB 2EA SUPPORT ANGLES MAT USED BAC 14890-2785 7075-T6 PO 20172134 DIM 16" X 2" FAB 2 EA STRAPS MAT USED BAC1512-3396 DIM 16" X 1" PO 2011362 AND BAC 1512-3353 7075-T6, PO 29067580 DIM 12" X 1" IAW SRM 53-10-8 FIG 3. TREATED AND PRIMED IAW SRM 51-10-2 INSTALLED ALL REPAIR PARTS IAW SRM 51-30-2.
